Hi. I have been taking hydrocodone since January of this year only on the weekends. I noticed shortly after I was having depression when I wasn't taking the drug. I usually take one 7.5/325 on Friday and then 3 or 4 sat and sun. Since about two months ago, the depression on Monday thru Thursday has been extreme and maybe the last month over the top. I can't wait until Friday so I can feel undepressed. The main reason I am asking the following question is so that I can hear it from someone else. Am I suffering withdrawl depression during the week and also is that why the depression is getting worse? I thought that by just using on the weekends I would be safe but I think that was a grave misunderstanding. The depression is almost to the point of no return. Any help would be appreciated.
fast; Yes you and Jamie are very close to what could be going on And really sounds like you should be on something that really does help lift your depression for good. And quit messing with the Hydrocodone and if you must cut it down more and more each weekend until you're not using it at all and in the mean time see the doctor and talk to the doctor and let them know that when you're not working etc that you get very depressed looking forward to the weekend so you can have some Hydrocodone is very dangerous for you and a quick way to get even worse. please make an appointment with your doctor as soon as possible it will all be okay. hang in there Chuck1957
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 1 answer
Posted 21 May 2011 • 2 answers
Posted 26 Jul 2015 • 2 answers
Posted 5 Jun 2016 • 0 answers
Does the "10" in 10/325 mean 10mgs? If so, is there a higher dose of hydrocodone or some other drug?
Posted 30 Oct 2017 • 1 answer